Evaluating Fractional Derivatives of Two Matrix Fractional Functions Based on Jumarie Type of Riemann-Liouville Fractional Derivative

Chii-Huei Yu

Abstract: In this paper, based on Jumarie’s modified Riemann-Liouville (R-L) fractional derivative and a new multiplication of fractional analytic functions, we obtain arbitrary order fractional derivative of two matrix fractional functions. Fractional binomial theorem plays an important role in this article. In fact, our results are generalizations of ordinary calculus results.

Keywords: Jumarie’s modified R-L fractional derivative, new multiplication, fractional analytic functions, matrix fractional functions, fractional binomial theorem.

Title: Evaluating Fractional Derivatives of Two Matrix Fractional Functions Based on Jumarie Type of Riemann-Liouville Fractional Derivative

Author: Chii-Huei Yu

International Journal of Engineering Research and Reviews

ISSN 2348-697X (Online)

Vol. 12, Issue 4, October 2024 - December 2024

Page No: 39-43

Research Publish Journals

Website: www.researchpublish.com

Published Date: 28-October-2024

DOI: https://doi.org/10.5281/zenodo.14006057

Vol. 12, Issue 4, October 2024 - December 2024

Citation
Share : Facebook Twitter Linked In

Citation
Evaluating Fractional Derivatives of Two Matrix Fractional Functions Based on Jumarie Type of Riemann-Liouville Fractional Derivative by Chii-Huei Yu